Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Numerical computation of a generalized exponential integral function

Authors: W. F. Breig and A. L. Crosbie
Journal: Math. Comp. 28 (1974), 575-579
MSC: Primary 65D20
MathSciNet review: 0341811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Series expansions and recurrence relations suitable for numerical computation are developed for the generalized exponential integral functions. Tables of these functions are presented in the microfiche section of this issue.

References [Enhancements On Off] (What's this?)

  • [1] M. G. Smith, "The transport equation with plane symmetry and isotropic scattering," Proc. Cambridge Philos. Soc., v. 60, 1964, pp. 909-220. MR 32 #327. MR 0182845 (32:327)
  • [2] G. E. Hunt, "The transport equation of radiative transfer with axial symmetry," SIAM J. Appl. Math., v. 16, 1968, pp. 228-237. MR 37 #1143. MR 0225550 (37:1143)
  • [3] G. B. Rybicki, "The searchlight problem with isotropic scattering," J. Quant. Spectrosc. Radiat. Transfer, v. 11, 1971, pp. 827-849.
  • [4] W. F. Breig & A. L. Crosbie, "Two-dimensional radiative equilibrium," J. Math. Anal. Appl. (To appear.)
  • [5] Y. L. Luke, Integrals of Bessel Functions, McGraw-Hill, New York, 1962, p. 30. MR 25 #5198. MR 0141801 (25:5198)
  • [6] M. Abramowitz & I. A. Stegun (Editors), Handbook of Mathematical Functions, With Formulas, Graphs and Mathematical Tables, Nat. Bur. Standards Appl. Math. Series, 55, Superintendent of Documents, U.S. Government Printing Office, Washington, D.C., 1964. MR 29 #4914. MR 0167642 (29:4914)
  • [7] Tables of the Generalized Exponential Integral Functions, Harvard University, Annals of the Computation Laboratory. Vol. 21, Harvard Univ. Press, Cambridge, Mass., 1949.
  • [8] M. M. Agrest & M. S. Maksimov, Theory of Incomplete Cylindrical Functions and Their Applications, Springer-Verlag, Berlin and New York, 1971. MR 0346209 (49:10935)
  • [9] S. Chapman, "The absorption and dissociative or ionizing effect of monochromatic radiation in an atmosphere on a rotating earth," Proc. Phys. Soc., v. 43, 1931, pp. 483-501.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

PII: S 0025-5718(1974)0341811-3
Keywords: Exponential integral, special functions
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia